Alert archive / North Dakota / Wind Advisories in 2024
Wind Advisory 6, NWS Grand Forks, ND
NWS Grand Forks, ND issued this wind advisory at Apr 6, 2024, 2:48 AM CDT for 14 counties in North Dakota; 4 counties in Minnesota. It took effect at Apr 6, 2024, 9:00 AM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Apr 6, 2024, 2:48 AM CDT (07:48 UTC)
- In effect from
- Apr 6, 2024, 9:00 AM CDT
- Expired
- Apr 6, 2024, 7:00 PM CDT
- In force
- 10 hr
- Issued by
- NWS Grand Forks, ND
Counties Clay County, MN, Grant County, MN, Otter Tail County, MN, Wilkin County, MN, Barnes County, ND, Benson County, ND, Cass County, ND, Cavalier County, ND, Eddy County, ND, Griggs County, ND, Nelson County, ND, Ramsey County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND, Steele County, ND, Towner County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 40 km from the middle of the area, began a volume at 07:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 7.8 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2511 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
239 WWUS73 KFGF 060748 NPWFGF URGENT - WEATHER MESSAGE National Weather Service Grand Forks ND 248 AM CDT Sat Apr 6 2024 NDZ006-007-014-015-024-026-028-054-061600- /O.NEW.KFGF.WI.Y.0006.240406T1400Z-240407T0000Z/ Towner-Cavalier-Benson-Ramsey-Eddy-Nelson-Griggs-Western Walsh- Including the cities of Tolna, Mount Carmel, Minnewaukan, Fairdale, Cando, Fort Totten, Maddock, Devils Lake, Mcville, Maida, Cooperstown, Lakota, New Rockford, Leeds, Aneta, Considine, Langdon, Adams, Lankin, Vang, and Dresden 248 AM CDT Sat Apr 6 2024 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING... * WHAT...Southeast winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Benson, Cavalier, Eddy, Nelson, Ramsey, Towner, Western Walsh, and Griggs Counties. * WHEN...From 9 AM this morning to 7 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Lynch
4 follow-up statements
707 WWUS73 KFGF 061521 NPWFGF URGENT - WEATHER MESSAGE National Weather Service Grand Forks ND 1021 AM CDT Sat Apr 6 2024 MNZ003-029-030-040-NDZ029-038-039-049-052-053-070000- /O.EXA.KFGF.WI.Y.0006.000000T0000Z-240407T0000Z/ Clay-Wilkin-West Otter Tail-Grant-Steele-Barnes-Cass-Ransom- Sargent-Richland- Including the cities of Moorhead, Breckenridge, Lawndale, Fergus Falls, Elbow Lake, Hoffman, Ashby, Erdahl, Herman, Barrett, Finley, Hope, Valley City, Fargo, Lisbon, Enderlin, McLeod, Gwinner, Milnor, Forman, Rutland, and Wahpeton 1021 AM CDT Sat Apr 6 2024 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Southeast winds 25 to 35 mph with gusts up to 55 mph. * WHERE...In Minnesota, Clay, Wilkin, West Otter Tail and Grant Counties. In North Dakota, Steele, Barnes, Cass, Ransom, Sargent and Richland Counties. * WHEN...From 9 AM this morning to 7 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. A few areas of blowing dust may develop as well. * ADDITIONAL DETAILS...Gusty winds combined with very dry air will allow for critical fire weather conditions to develop in portions of eastern North Dakota into northwest and west-central Minnesota. Red Flag Warnings are in effect in areas that these conditions are expected to develop. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NDZ006-007-014-015-024-026-028-054-070000- /O.CON.KFGF.WI.Y.0006.000000T0000Z-240407T0000Z/ Towner-Cavalier-Benson-Ramsey-Eddy-Nelson-Griggs-Western Walsh- Including the cities of Cando, Considine, Dresden, Langdon, Maida, Mount Carmel, Vang, Fort Totten, Maddock, Leeds, Minnewaukan, Devils Lake, New Rockford, Lakota, Mcville, Aneta, Tolna, Cooperstown, Adams, Lankin, and Fairdale 1021 AM CDT Sat Apr 6 2024 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING... * WHAT...Southeast winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Benson, Cavalier, Eddy, Nelson, Ramsey, Towner, Western Walsh, and Griggs Counties. * WHEN...From 9 AM this morning to 7 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. A few areas of blowing dust may develop as well. * ADDITIONAL DETAILS...Gusty winds combined with very dry air will allow for near critical fire weather conditions to develop in portions of the Devils Lake basin. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
398 WWUS73 KFGF 061706 NPWFGF URGENT - WEATHER MESSAGE National Weather Service Grand Forks ND 1206 PM CDT Sat Apr 6 2024 MNZ029-NDZ039-053-070000- /O.NEW.KFGF.DU.Y.0001.240406T1706Z-240407T0000Z/ /O.CON.KFGF.WI.Y.0006.000000T0000Z-240407T0000Z/ Wilkin-Cass-Richland- Including the cities of Breckenridge, Lawndale, Fargo, and Wahpeton 1206 PM CDT Sat Apr 6 2024 ...BLOWING DUST ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...For the Blowing Dust Advisory, visibility between one quarter mile and one mile in blowing dust. For the Wind Advisory, southeast winds 25 to 35 mph with gusts up to 50 mph. * WHERE...In Minnesota, Wilkin County. In North Dakota, Cass and Richland Counties. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Hazardous driving conditions due to sudden reductions in visibility. Gusty winds could blow around unsecured objects. * ADDITIONAL DETAILS...Gusty winds combined with very dry air will allow for critical fire weather conditions to develop in the southern Red River Valley. Red Flag Warnings are in effect in areas that these conditions are expected to develop. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared for sudden changes in visibility. Motorists should consider not driving into an area of blowing dust. Remember, Pull Aside, Stay Alive. Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MNZ003-030-040-NDZ006-007-014-015-024-026-028-029-038-049-052-054- 070000- /O.CON.KFGF.WI.Y.0006.000000T0000Z-240407T0000Z/ Clay-West Otter Tail-Grant-Towner-Cavalier-Benson-Ramsey-Eddy- Nelson-Griggs-Steele-Barnes-Ransom-Sargent-Western Walsh- Including the cities of Moorhead, Fergus Falls, Elbow Lake, Hoffman, Ashby, Erdahl, Herman, Barrett, Cando, Considine, Dresden, Langdon, Maida, Mount Carmel, Vang, Fort Totten, Maddock, Leeds, Minnewaukan, Devils Lake, New Rockford, Lakota, Mcville, Aneta, Tolna, Cooperstown, Finley, Hope, Valley City, Lisbon, Enderlin, McLeod, Gwinner, Milnor, Forman, Rutland, Adams, Lankin, and Fairdale 1206 PM CDT Sat Apr 6 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Southeast winds 25 to 35 mph with gusts up to 55 mph. * WHERE...In Minnesota, Clay, Wilkin, West Otter Tail and Grant Counties. In North Dakota, Steele, Barnes, Cass, Ransom, Sargent and Richland Counties. * WHEN...From 9 AM this morning to 7 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. A few areas of blowing dust may develop as well. * ADDITIONAL DETAILS...Gusty winds combined with very dry air will allow for critical fire weather conditions to develop in portions of eastern North Dakota into northwest and west- central Minnesota. Red Flag Warnings are in effect in areas that these conditions are expected to develop. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
010 WWUS73 KFGF 061838 NPWFGF URGENT - WEATHER MESSAGE National Weather Service Grand Forks ND 138 PM CDT Sat Apr 6 2024 NDZ029-070000- /O.EXA.KFGF.DU.Y.0001.000000T0000Z-240407T0000Z/ /O.CON.KFGF.WI.Y.0006.000000T0000Z-240407T0000Z/ Steele- Including the cities of Finley and Hope 138 PM CDT Sat Apr 6 2024 ...BLOWING DUST ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...For the Blowing Dust Advisory, visibility between one quarter mile and one mile in blowing dust. For the Wind Advisory, southeast winds 25 to 30 mph with gusts up to 45 mph. * WHERE...Steele County. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Hazardous driving conditions due to sudden reductions in visibility. Gusty winds could blow around unsecured objects. * ADDITIONAL DETAILS...Gusty winds combined with very dry air will allow for critical fire weather conditions to develop in the southern Red River Valley. Red Flag Warnings are in effect in areas that these conditions are expected to develop. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not drive into an area of blowing dust. Remember, Pull Aside, Stay Alive. Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NDZ008-016-027-030-070000- /O.EXA.KFGF.DU.Y.0001.000000T0000Z-240407T0000Z/ Pembina-Eastern Walsh-Grand Forks-Traill- Including the cities of Akra, Backoo, Cavalier, Leroy, Walhalla, Bowesmont, Drayton, Grafton, Nash, Oakwood, Park River, Grand Forks, Mayville, Hillsboro, Kelso, Hatton, Portland, and Roseville 138 PM CDT Sat Apr 6 2024 ...BLOWING DUST ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Visibility between one quarter mile and one mile in blowing dust. * WHERE...Pembina, Eastern Walsh, Grand Forks and Traill Counties. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Hazardous driving conditions due to sudden reductions in visibility. Gusty winds could blow around unsecured objects. * ADDITIONAL DETAILS...Gusty winds combined with very dry air will allow for critical fire weather conditions to develop in the southern Red River Valley. Red Flag Warnings are in effect in areas that these conditions are expected to develop. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not drive into an area of blowing dust. Remember, Pull Aside, Stay Alive. && $$ MNZ029-NDZ039-053-070000- /O.CON.KFGF.DU.Y.0001.000000T0000Z-240407T0000Z/ /O.CON.KFGF.WI.Y.0006.000000T0000Z-240407T0000Z/ Wilkin-Cass-Richland- Including the cities of Breckenridge, Lawndale, Fargo, and Wahpeton 138 PM CDT Sat Apr 6 2024 ...BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...For the Blowing Dust Advisory, visibility between one quarter mile and one mile in blowing dust. For the Wind Advisory, southeast winds 25 to 35 mph with gusts up to 50 mph. * WHERE...In Minnesota, Wilkin County. In North Dakota, Cass and Richland Counties. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Hazardous driving conditions due to sudden reductions in visibility. Gusty winds could blow around unsecured objects. * ADDITIONAL DETAILS...Gusty winds combined with very dry air will allow for critical fire weather conditions to develop in the southern Red River Valley. Red Flag Warnings are in effect in areas that these conditions are expected to develop. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not drive into an area of blowing dust. Remember, Pull Aside, Stay Alive. Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MNZ003-030-040-NDZ006-007-014-015-024-026-028-038-049-052-054- 070000- /O.CON.KFGF.WI.Y.0006.000000T0000Z-240407T0000Z/ Clay-West Otter Tail-Grant-Towner-Cavalier-Benson-Ramsey-Eddy- Nelson-Griggs-Barnes-Ransom-Sargent-Western Walsh- Including the cities of Moorhead, Fergus Falls, Elbow Lake, Hoffman, Ashby, Erdahl, Herman, Barrett, Cando, Considine, Dresden, Langdon, Maida, Mount Carmel, Vang, Fort Totten, Maddock, Leeds, Minnewaukan, Devils Lake, New Rockford, Lakota, Mcville, Aneta, Tolna, Cooperstown, Valley City, Lisbon, Enderlin, McLeod, Gwinner, Milnor, Forman, Rutland, Adams, Lankin, and Fairdale 138 PM CDT Sat Apr 6 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Southeast winds 25 to 35 mph with gusts up to 55 mph. * WHERE...In Minnesota, Clay, Wilkin, West Otter Tail and Grant Counties. In North Dakota, Steele, Barnes, Cass, Ransom, Sargent and Richland Counties. * WHEN...From 9 AM this morning to 7 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Patchy blowing dust can be anticipated as well. * ADDITIONAL DETAILS...Gusty winds combined with very dry air will allow for critical fire weather conditions to develop in portions of eastern North Dakota into northwest and west- central Minnesota. Red Flag Warnings are in effect in areas that these conditions are expected to develop. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
556 WWUS73 KFGF 062356 NPWFGF URGENT - WEATHER MESSAGE National Weather Service Grand Forks ND 656 PM CDT Sat Apr 6 2024 MNZ029-NDZ029-039-053-070100- /O.EXP.KFGF.DU.Y.0001.000000T0000Z-240407T0000Z/ /O.EXP.KFGF.WI.Y.0006.000000T0000Z-240407T0000Z/ Wilkin-Steele-Cass-Richland- Including the cities of Breckenridge, Lawndale, Finley, Hope, Fargo, and Wahpeton 656 PM CDT Sat Apr 6 2024 ...BLOWING DUST ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... ...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... Visibility has improved as the winds have decreased. $$ NDZ008-016-027-030-070100- /O.EXP.KFGF.DU.Y.0001.000000T0000Z-240407T0000Z/ Pembina-Eastern Walsh-Grand Forks-Traill- Including the cities of Akra, Backoo, Cavalier, Leroy, Walhalla, Bowesmont, Drayton, Grafton, Nash, Oakwood, Park River, Grand Forks, Mayville, Hillsboro, Kelso, Hatton, Portland, and Roseville 656 PM CDT Sat Apr 6 2024 ...BLOWING DUST ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... Visibility has improved as the winds have decreased. $$ MNZ003-030-040-NDZ006-007-014-015-024-026-028-038-049-052-054- 070100- /O.EXP.KFGF.WI.Y.0006.000000T0000Z-240407T0000Z/ Clay-West Otter Tail-Grant-Towner-Cavalier-Benson-Ramsey-Eddy- Nelson-Griggs-Barnes-Ransom-Sargent-Western Walsh- Including the cities of Moorhead, Fergus Falls, Elbow Lake, Hoffman, Ashby, Erdahl, Herman, Barrett, Cando, Considine, Dresden, Langdon, Maida, Mount Carmel, Vang, Fort Totten, Maddock, Leeds, Minnewaukan, Devils Lake, New Rockford, Lakota, Mcville, Aneta, Tolna, Cooperstown, Valley City, Lisbon, Enderlin, McLeod, Gwinner, Milnor, Forman, Rutland, Adams, Lankin, and Fairdale 656 PM CDT Sat Apr 6 2024 ...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... Visibility has improved as the winds have decreased. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this wind advisory went out at Apr 5, 10:17 PM CDT, 4 hours 31 minutes earlier. Its key messages:
- Critical fire weather conditions continue for the Devils Lake Basin down towards Valley City until temperatures start to drop this evening.
- Higher and more widespread winds tomorrow will bring at least a 50 percent chance for critical fire weather conditions to all of eastern North Dakota and western Minnesota, with higher probabilities of 70 percent near the Red River. A Fire Weather Watch is in effect for Saturday.
- A mix of rain and snow will move into our southern counties on Sunday. During the morning hours, there could be some lower visibility with more moderate precipitation rates, along with a 20 percent chance for some slushy accumulation on elevated surfaces.
Area forecast discussion, Apr 5, 10:17 PM CDT, 4 hours 31 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
1017 PM CDT Fri Apr 5 2024
.KEY MESSAGES...
- Critical fire weather conditions continue for the Devils Lake
Basin down towards Valley City until temperatures start to
drop this evening.
- Higher and more widespread winds tomorrow will bring at least
a 50 percent chance for critical fire weather conditions to
all of eastern North Dakota and western Minnesota, with higher
probabilities of 70 percent near the Red River. A Fire Weather
Watch is in effect for Saturday.
- A mix of rain and snow will move into our southern counties on
Sunday. During the morning hours, there could be some lower
visibility with more moderate precipitation rates, along with
a 20 percent chance for some slushy accumulation on elevated
surfaces.
&&
.UPDATE...
Issued at 938 PM CDT Fri Apr 5 2024
Higher clouds over the area will continue into tonight, with
lows only getting into the mid 30s in North Dakota and the low
30s in Minnesota. Forecast remains on track.
Issued at 629 PM CDT Fri Apr 5 2024
High clouds are pushing east into the area this evening.
Hopefully this cloud cover will increase the RH a bit and we
won't have issues with fires into the rest of the evening.
Otherwise, forecast remains on track.
&&
.DISCUSSION...
Issued at 257 PM CDT Fri Apr 5 2024
Upper ridging moves further to the east and a cut off system
starts to come out into the Plains tomorrow, with surface low
pressure deepening over the Rockies and western Plains. Winds
will continue to increase during the next 24 hours, and although
there will be some slightly higher dew points moving in, fire
weather will continue to be a concern into tomorrow. See
discussion below. Winds will not have the cold air advection
push or a pressure rise/fall couplet, and will be mostly based
on gradient. Portions of eastern North Dakota and west central
MN could get above 30 mph sustained with gusts to around 40 mph
for a while tomorrow afternoon. May need a wind advisory, but
confidence (around 40 percent) not high enough in which
counties to go with one quite yet.
On Sunday, the upper low will be moving into southeastern SD and
northern precipitation bands will be wrapping into the southern
CWA. There has been a trend towards some cooler temperatures as
the precipitation moves in during the morning hours,
particularly in the higher elevations outside of the Red River
Valley. This will be tempered by clouds and still plenty of
wind, but it does look like there will be enough evaporative
cooling to help things along and bring a bit of snow mixing in
with the rain. NBM probabilities have about a 35 to 40 percent
chance for snow and 50 to 60 percent chance for rain in our west
central MN counties Sunday morning. As for impacts, there could
be some visibility reductions as moderate rain/snow falls, and
about a 20 percent chance of some minor accumulations on
elevated surfaces but most non-grassy areas will be too warm
for anything to stick. There is some low (30 percent
probabilities of a tenth of an inch of accumulation in the
Wadena area (again, most likely on grass), but chances of an
inch or more are near zero.
Monday, the upper low lifts north to northeast, moving to either
the Red River Valley or MN depending on the exact track of the
system. Still could see some interesting things happen if we are
directly under the upper low and get some instability, but
predictability is too low at this point to say if that will
happen even with the help of the clusters. It does look more
like clouds and shower chances with the upper low in the
vicinity, so the probability of seeing the partial solar eclipse
in our area does not currently look too high.
The upper trough moves off into Ontario for Tuesday, with near
zonal flow becoming northwesterly by the end of the week.
Conditions look to return to dry and above average temperatures
again.
&&
.AVIATION /00Z TAFS THROUGH 06Z SUNDAY/...
Issued at 1017 PM CDT Fri Apr 5 2024
VFR ceilings throughout the period, only TAF concern is winds.
Winds will remain high overnight, around 15-20knots sustained,
and increase as we get past midnight and into the early morning
hours on Saturday. They will continue to increase out of the SE,
topping out at 20-25 knots sustained and gusts up to 35 knots.
Lower ceilings will creep north into early Sunday, and winds
will lessen somewhat by 06z.
&&
.FIRE WEATHER...
Issued at 257 PM CDT Fri Apr 5 2024
Breezy southeast winds and RH values around 20 to 25 percent
continue to bring critical fire weather conditions to portions
of the Devils Lake Basin to the Sheyenne River Valley this
afternoon. This should remain through early evening and
temperatures start to drop. Southeasterly winds will remain
somewhat breezy overnight, but not quite as gusty as this
afternoon and not as windy as tomorrow.
Winds will continue to ramp up tomorrow into the 20 to 30 mph
range with gusts to around 40 mph, with some areas up to around
45 mph. Relative humidity values today have been a bit lower
than expected, so continued trend of going lower than guidance
for dew points and RH at peak mixing tomorrow. ND fuels are very
dry, and call to MN land managers indicate that many areas are
concerning on that side of the river as well. With that, will
put out a Fire Weather Watch for tomorrow afternoon, 18 to 00Z.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...Fire Weather Watch from Saturday afternoon through Saturday
evening for NDZ006>008-014>016-024-026>030-038-039-049-
052>054.
MN...Fire Weather Watch from Saturday afternoon through Saturday
evening for MNZ001>009-013>017-022>024-027>032-040.
&&
UPDATE...AH
DISCUSSION...JR
AVIATION...AH
FIRE WEATHER...JRHazardous weather outlook, Apr 5, 10:32 PM CDT, 4 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Grand Forks ND 1032 PM CDT Fri Apr 5 2024 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-070345- West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier- Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks- Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland- Western Walsh- 1032 PM CDT Fri Apr 5 2024 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday A Fire Weather Watch is in effect for Saturday afternoon and evening, for the combination of dry fuels, low humidity, and gusty winds. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 2:58 AM CDT | Red Flag Warning | FGF | Barnes, Benson, Cass, Cavalier, Eddy, Grand Forks and 11 more | 16 hr |
| Apr 6, 12:06 PM CDT | Blowing Dust Advisory | FGF | Cass, Grand Forks, Pembina, Richland, Steele, Traill and 1 more | 7 hr |
Nearby
Wind Advisories in North Dakota, 2024Wind Advisories in Minnesota, 2024Every wind advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.